On linear topological spaces

В.Л. Шмульян

Matematiceskij sbornik

  • Volume: 49, Issue: 3, page 425-448
  • ISSN: 0368-8666

How to cite


Шмульян, В.Л.. "On linear topological spaces." Matematiceskij sbornik 49.3 425-448. <http://eudml.org/doc/65136>.

author = {Шмульян, В.Л.},
journal = {Matematiceskij sbornik},
keywords = {Functional analysis},
language = {ger},
number = {3},
pages = {425-448},
publisher = {Tipogr. Lissnera i Sobko},
title = {On linear topological spaces},
url = {http://eudml.org/doc/65136},
volume = {49},

AU - Шмульян, В.Л.
TI - On linear topological spaces
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 49
IS - 3
SP - 425
EP - 448
LA - ger
KW - Functional analysis
UR - http://eudml.org/doc/65136
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.